SciELO - Scientific Electronic Library Online

 
vol.18 número1Positive asymptotically almost periodic solutions of an impulsive hematopoiesis model índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Journal

Artigo

Indicadores

Links relacionados

  • Em processo de indexaçãoCitado por Google
  • Não possue artigos similaresSimilares em SciELO
  • Em processo de indexaçãoSimilares em Google

Compartilhar


Cubo (Temuco)

versão On-line ISSN 0719-0646

Cubo vol.18 no.1 Temuco  2016

http://dx.doi.org/10.4067/S0719-06462016000100001 

 

Uniqueness of meromorphic functions sharing a set in annuli

 

Renukadevi S. Dyavanal, Ashwini M. Hattikal, Madhura M. Mathai

Department of Mathematics, Karnatak University, Dharwad - 580003, India renukadyavanal@gmail.com, ashwinimhmaths@gmail.com, madhuramathai@gmail.com


ABSTRACT

The purpose of this article is to investigate the uniqueness of meromorphic functions sharing a set with counting multiplicity and also with weight 1 in annuli.

Keywords and Phrases: Annuli, Meromorphic, Sharing Set, Uniqueness.

2010 AMS Mathematics Subject Classification: 30D35, 39A05.


RESUMEN

El propósito de este artículo es investigar la unicidad de funciones meromorfas compartiendo un conjunto contando multiplicidad y también con peso 1 en un anillo.


References

[1] S.Axler, Harmonic functions from a complex analysis view point, Amer. Math. Monthly 93 (1986), 246-258.         [ Links ]

[2] T.B.Cao, Z.S.Deng, On the uniqueness of meromorphic functions that share three or two finite sets on annuli, Proceedings of the Indian Academy of Mathematical Sciences, 122(2)(2012), 203-220.         [ Links ]

[3] T.B.Cao, H.X.Yi, H.Y.Xu, On the multiple values and uniqueness of meromorphic functions on annuli, Comp. Math. Appl. 58(7)(2009), 1457-1465.         [ Links ]

[4] W.K.Hayman, Meromorphic functions, Claredon Press, Oxford, 1964.         [ Links ]

[5] A.YA.Khrystiyanyn, A.A.Kondratyuk, On the Nevanlinna theory for meromorphic functions on annuli-I, Mathematychin Studii, 23(2005), 19-30.         [ Links ]

[6] A.YA.Khrystiyanyn, A.A.Kondratyuk, On the Nevanlinna theory for meromorphic functions on annuli-II, Mathematychin Studii, 24(2005), 57-68.         [ Links ]

[7] W.C.Lin, H.X.Yi, Uniqueness theorems for meromorphic functions that share three sets, Complex Variables, 48(4)(2003), 315-327.         [ Links ]

[8] H.Y.Xu, Z.J.Wu, The shared set and uniqueness of meromorphic functions on annuli, Abst. Appl. Anal. 2013 (2013), 10 pages(Article ID 758318).         [ Links ]

[9] C.C.Yang, X.H.Hua, Uniqueness and value sharing of meromorphic functions, Ann. Acad. Sci. Fenn. Math. 22(1997), 395-406.         [ Links ]

[10] C.C.Yang, H.X.Yi, Uniqueness Theory of Meromorphic Functions, Kluwer Academic Publishers, Dordrecht,2003; Chinese original: Science Press, Beijing, 1995.         [ Links ]

[11] L.Yang, Value Distribution Theory, Springer-Verlag Berlin, 1993.         [ Links ]

Creative Commons License Todo o conteúdo deste periódico, exceto onde está identificado, está licenciado sob uma Licença Creative Commons